# SDR SWAA2021121352701

- Difficulty date: December 7, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737
- Aircraft serial: 30036
- Aircraft time: 52,538 hours, 34,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: EMERGENCY EXIT LIGHT BATTERY PACK AT ROW 7 ABC M2335 IS INOP ; / [01] REMOVE AND REPLACED BATTERY CHARGER AND BATTERY M2335 PER AMM 33-51-06
